# SDR DHL2005741525

- Difficulty date: April 22, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Chafed
- Location: Door Frame
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMAIN CARGO DOOR , CUTOUT FRAME CHAFED AT FWD BOTTOM CORNER AT BS 480L.  CLEANED AREA FOUND MAJOR DAMAGED AND IS OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1.  REMOVED SKIN SIDE GUIDE AND WEDGE IAW B727 SRM 51-30-2 FIG 7.  LOCATED TRIMMED AND DRILLED INNER WEB AND SIDE GUIDE AT BS 480 IAW AEI STC CHAPTER 52, PG 52, FIG 5211 AND CHAPTER 25 PAGE 60 FIG 2517.  TREATED AND PRIMED NEW PARTS IAW B727 SRM 51-10-2.  INSTALLED INNER WEB SKIN AE 727-1032A-17 PO NR 509681 WEDGE AE5083-12 PO NR 509681 AND SIDE GUIDE AE4109-11 PO NR 509681 IAW AEI CHAPTER 52 PAGE 52, FIG 5211 AND CHAPTER 25 PAGE 60 FIG 2517.
